# SDR AALA202408190361

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 88,993 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON BULKHEAD FORWARD OF 26G INOPERATIVE. RELAMP EMERGENCY LIGHT ON OVERHEAD OF SEAT 26G. OPERTIONAL CHECL GOOD. PER AMM 33-51-03.
